# SDR CKSA97411

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, BS1241 LBL5 LOWER CHORD CORRODED.  INSTALLED DOUBLER REPAIR IAW B747 51-40-04 FIG 2.  CORROSION TASK CARD NUMBER C53-100-01 PARTS 1 THRU 1D.  NON-ROUTINE TASK CARD NUMBER 107908.
